# SDR ASMF200508017

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 47,517 hours, 29,883 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE STARTED, THE IGNITION FAILED.  ONCE THE ENGINE STOPPED TURN, A SECOND START WAS PERFORMED IAW 74-20-02, BEING CORRECT.  DURING OVERNIGHT CHECK, THE CABLES, SPARK PLUGS AND IGNITION SYSTEM OF BOTH ENGINES WERE CHECKED IAW MM 74-10-02 AND MM 74-20-02 RESPECTIVELY, TESTED CORRECT.
